Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 282, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 5:23 PM CDT for Bell County, Coryell County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 5:23 PM CDT (22:23 UTC)
- Expired
- May 11, 2011, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 53 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:55 PM CDT | TSTM WND GST 65 | Moffat, TX | |
| May 11, 6:02 PM CDT | TSTM WND DMG | Temple, TX | IN TEMPLE, A TREE WAS LEANING ON A HOUSE ON THE WEST SIDE OF TOWN. ALSO, A TREE WAS BLOCKING THE ROAD 2 MILES NORTH OF TEMPLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS54 KFWD 112223
SVRFWD
TXC027-099-112315-
/O.NEW.KFWD.SV.W.0282.110511T2223Z-110511T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BELL COUNTY IN NORTH CENTRAL TEXAS...
CORYELL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FORT HOOD...AND MOVING NORTHEAST AT 40 MPH. THIS
STORM HAS SHOWED SOME SIGNS OF ROTATION OVER THE LAST SEVERAL
MINUTES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELTON AND LITTLE RIVER-ACADEMY AROUND 530 PM
MORGAN'S POINT RESORT AND TEMPLE AROUND 540 PM
FORT GATES...GATESVILLE AND TROY AROUND 550 PM
MOTHER NEFF STATE PARK AROUND 555 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR THIS AREA.
&&
LAT...LON 3091 9783 3106 9792 3107 9791 3134 9809
3159 9760 3129 9740 3124 9734 3128 9728
3111 9716 3085 9757
TIME...MOT...LOC 2222Z 214DEG 33KT 3114 9775
$$
DUNN4 follow-up statements
793
WWUS54 KFWD 112239
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT WED MAY 11 2011
TXC027-099-112315-
/O.CON.KFWD.SV.W.0282.000000T0000Z-110511T2315Z/
BELL TX-CORYELL TX-
539 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CORYELL AND BELL COUNTIES...
AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF FORT HOOD...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BELTON AROUND 545 PM CDT...
FORT GATES...GATESVILLE AND LITTLE RIVER-ACADEMY AROUND 550 PM
CDT...
MORGAN'S POINT RESORT...SOUTH MOUNTAIN AND TEMPLE AROUND 555 PM
CDT...
MOTHER NEFF STATE PARK AROUND 605 PM CDT...
OGLESBY AND TROY AROUND 610 PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 308 AND 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3091 9783 3106 9792 3107 9791 3134 9809
3159 9760 3129 9740 3124 9734 3128 9728
3111 9716 3085 9757
TIME...MOT...LOC 2238Z 234DEG 28KT 3120 9766
$$351
WWUS54 KFWD 112252
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED MAY 11 2011
TXC027-099-112315-
/O.CON.KFWD.SV.W.0282.000000T0000Z-110511T2315Z/
BELL TX-CORYELL TX-
552 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN CORYELL AND BELL COUNTIES...
AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF MORGAN'S POINT RESORT...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOTHER NEFF STATE PARK AND OGLESBY AROUND 600 PM CDT...
TROY AROUND 605 PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 308 AND 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
&&
LAT...LON 3091 9783 3106 9792 3150 9769 3159 9760
3130 9741 3124 9734 3128 9728 3111 9716
3085 9757
TIME...MOT...LOC 2252Z 239DEG 32KT 3124 9749
$$556
WWUS54 KFWD 112304
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED MAY 11 2011
TXC027-099-112315-
/O.CON.KFWD.SV.W.0282.000000T0000Z-110511T2315Z/
BELL TX-CORYELL TX-
604 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CORYELL AND BELL COUNTIES...
AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF TROY...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TROY AROUND 610 PM CDT...
THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 308 AND 309.
LAT...LON 3091 9783 3100 9788 3136 9760 3148 9754
3144 9750 3130 9741 3124 9734 3128 9728
3111 9716 3085 9757
TIME...MOT...LOC 2305Z 255DEG 31KT 3121 9734
$$343
WWUS54 KFWD 112315
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED MAY 11 2011
TXC027-099-112324-
/O.EXP.KFWD.SV.W.0282.000000T0000Z-110511T2315Z/
BELL TX-CORYELL TX-
615 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CORYELL AND BELL
COUNTIES EXPIRES AT 615 PM CDT...
AT 614 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND WIND GUSTS UP TO
50 MPH WERE STILL POSSIBLE FROM THUNDERSTORMS NEAR TEMPLE...
TROY...AND SALADO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3091 9783 3100 9788 3136 9760 3148 9754
3144 9750 3130 9741 3124 9734 3128 9728
3111 9716 3085 9757
TIME...MOT...LOC 2314Z 255DEG 31KT 3123 9725
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:58 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 11, 3:58 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT WED MAY 11 2011 .DISCUSSION... FINDING ABUNDANT INSTABILITY...QUASI-LINEAR CONVECTION HAS SURGED FAR EAST OF THE DRYLINE. SEVERE WINDS ALONG LEADING EDGE WILL BE THE PRIMARY SEVERE HAZARD INTO THE EVENING HOURS. NEW SVR WATCH THROUGH 03Z (10 PM CDT) REPLACES PREVIOUS WATCH. UPPER LOW WILL MOVE SLOWLY EASTWARD ACROSS THE CENTRAL PLAINS. WINDS ABOVE THE BOUNDARY LAYER WILL FINALLY VEER AND PUSH DRYLINE INTO NW ZONES THURSDAY. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY...MAINLY SOUTHEAST. SEVERE THREAT WILL REMAIN. FRONT FINALLY PUSHES THROUGH THURSDAY NIGHT AND FRIDAY MORNING. PERSISTENT NW FLOW ALOFT WILL CONTINUE TO USHER IN ADDITIONAL COOL AIR...KEEPING TEMPERATURES BELOW NORMAL INTO NEXT WEEK...WITH LOW HUMIDITY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 86 61 80 55 / 30 20 20 5 5 WACO, TX 70 86 63 80 56 / 30 30 20 5 5 PARIS, TX 67 84 61 75 52 / 60 30 20 10 5 DENTON, TX 63 86 59 76 52 / 30 20 20 5 5 MCKINNEY, TX 63 85 59 75 51 / 30 20 20 5 5 DALLAS, TX 70 87 62 77 55 / 30 20 20 5 5 TERRELL, TX 69 84 62 77 54 / 60 20 20 10 5 CORSICANA, TX 70 84 64 78 56 / 50 30 20 10 5 TEMPLE, TX 70 84 64 80 55 / 30 30 30 5 5 MINERAL WELLS, TX 61 87 55 77 50 / 30 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/25
Hazardous weather outlook, May 11, 3:40 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. SOME STORMS EAST OF A SHERMAN...DALLAS... GOLDTHWAITE LINE WILL BE SEVERE THROUGH THIS EVENING...PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING MAINLY EAST OF A SHERMAN...DALLAS...GOLDTHWAITE LINE.
In the hours before
Local storm report, May 11, 4:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM TSTM WND GST 6 SW WEATHERFORD 32.71N 97.87W
05/11/2011 E70 MPH PARKER TX TRAINED SPOTTER
BETHEL ROAD AND HORSESHOE BEND ROADLocal storm report, May 11, 4:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST 5 W SHERMAN 33.63N 96.66W
05/11/2011 M64 MPH GRAYSON TX BROADCAST MEDIA
5 MILES W OF SHERMANSpecial weather statement, May 11, 4:43 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT WED MAY 11 2011
TXZ156>158-112215-
LAMPASAS TX-BELL TX-CORYELL TX-
443 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BELL COUNTY
SOUTHERN CORYELL COUNTY
SOUTHEASTERN LAMPASAS COUNTY
AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF COPPERAS COVE...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...FORT HOOD...
HARKER HEIGHTS...KILLEEN...LAMPASAS AND NOLANVILLE.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3144 9786 3128 9751 3086 9756 3093 9782
3104 9791 3104 9828
TIME...MOT...LOC 2143Z 234DEG 30KT 3099 9800Local storm report, May 11, 4:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 W WHITESBORO 33.65N 96.94W
05/11/2011 GRAYSON TX BROADCAST MEDIA
TRAILER HOME DAMAGED AND AUTOMOBILE OVERTURNEDLocal storm report, May 11, 5:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL FORT HOOD 31.10N 97.70W
05/11/2011 E1.00 INCH BELL TX AMATEUR RADIO
W SIDE OF FORT HOODLocal storm report, May 11, 5:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST FORT HOOD 31.10N 97.70W
05/11/2011 E60 MPH BELL TX AMATEUR RADIO
W SIDE OF FORT HOODThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:15 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 30 min |
| May 10, 8:59 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 61 min |
| May 10, 9:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 10, 9:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 10, 10:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 11, 11:08 AM CDT | Special Weather Statement | FWD | Eastland | 52 min |
| May 11, 11:43 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| May 11, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| May 11, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| May 11, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| May 11, 12:17 PM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| May 11, 12:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 11, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 62 min |
| May 11, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 62 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 11, 1:10 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more | 3 hr |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 72 min |
| May 11, 1:19 PM CDT | Special Weather Statement | FWD | Denton, Ellis, Johnson, Tarrant | 26 min |
| May 11, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 69 min |
| May 11, 1:37 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 38 min |
| May 11, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 68 min |
| May 11, 1:41 PM CDT | Special Weather Statement | FWD | Johnson, Somervell | 34 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 76 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 69 min |
| May 11, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 74 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 32 min |
| May 11, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| May 11, 3:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| May 11, 3:07 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 23 min |
| May 11, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 48 min |
| May 11, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 11, 3:29 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 11, 3:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 11, 3:57 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 11, 4:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 26 min |
| May 11, 4:15 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 2 hr |
| May 11, 4:43 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 54 min |
| May 11, 5:41 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 2 hr |
| May 11, 5:53 PM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| May 11, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 11, 6:23 PM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| May 11, 6:57 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.